American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K31) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Roswitha Hofer, Gerhard Larcher and Heidrun Zellinger. On the digits of squares and the distribution of quadratic subsequences of digital sequences. Proc. Amer. Math. Soc. 141 (2013) 1551-1565.
Abstract, references, and article information   
View Article: PDF

[2] Stephen D. Cohen, Michael Dewar, John B. Friedlander, Daniel Panario and Igor E. Shparlinski. Polynomial Gauss sums. Proc. Amer. Math. Soc. 133 (2005) 2225-2231. MR 2138863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John L. Simons. On the nonexistence of $2$-cycles for the $3x+1$ problem. Math. Comp. 74 (2005) 1565-1572. MR 2137019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. Daniel Mauldin and Andrew Q. Yingst. Comments about the Steinhaus tiling problem. Proc. Amer. Math. Soc. 131 (2003) 2071-2079. MR 1963752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. Kostyrko, M. Macaj, T. Salát and O. Strauch. On statistical limit points. Proc. Amer. Math. Soc. 129 (2001) 2647-2654. MR 1838788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Miodrag Zivkovic. The number of primes is finite. Math. Comp. 68 (1999) 403-409. MR 1484905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael D. Boshernitzan. Elementary proof of Furstenberg's Diophantine result . Proc. Amer. Math. Soc. 122 (1994) 67-70. MR 1195714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Walter Philipp. Empirical distribution functions and strong approximation theorems for dependent random variables. A problem of Baker in probabilistic number theory . Trans. Amer. Math. Soc. 345 (1994) 705-727. MR 1249469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Russell Lyons. On the structure of sets of uniqueness . Proc. Amer. Math. Soc. 101 (1987) 644-646. MR 911025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1